Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 276, NWS St. Louis, MO

June 4, 2008Boone County, Cole County, Moniteau County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 4, 2008, 1:21 AM CDT for Boone County, Cole County, Moniteau County, Missouri. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2008, 1:21 AM CDT (06:21 UTC)
Expired
Jun 4, 2008, 1:47 AM CDT
In force
26 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Boone County, MO, Cole County, MO, Moniteau County, MO

The radar

The St Louis radar (KLSX), 146 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 10:58 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 6.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1095 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1095 J/kg
Mixed-layer CIN
-145 J/kg
Mixed-layer LCL
1582 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
311 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 040622
SVRLSX
MOC019-051-135-040700-
/O.NEW.KLSX.SV.W.0276.080604T0621Z-080604T0700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
121 AM CDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BOONE COUNTY IN CENTRAL MISSOURI
  COLE COUNTY IN CENTRAL MISSOURI
  EASTERN MONITEAU COUNTY IN CENTRAL MISSOURI

* UNTIL 200 AM CDT

* AT 119 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
  MCGIRK...OR 7 MILES SOUTHEAST OF CALIFORNIA...AND MOVING EAST AT 45
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  ST. MARTINS...
  JEFFERSON CITY...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

AT 116 AM CDT...MONITEAU COUNTY OFFICIALS ESTIMATED THAT THE WINDS 
WERE GUSTING UP TO 60 MPH IN CALIFORNIA WITH THIS STORM. THIS IS A 
DANGEROUS STORM...SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS

LAT...LON 3869 9263 3872 9261 3891 9221 3873 9219
      3872 9222 3869 9222 3868 9220 3864 9222
      3859 9218 3838 9216 3836 9219 3833 9220
      3833 9239 3835 9242 3842 9241 3842 9251
      3844 9255 3869 9266
TIME...MOT...LOC 0621Z 252DEG 38KT 3859 9243

$$

BRITT
1 follow-up statement
000 
WWUS53 KLSX 040647
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
147 AM CDT WED JUN 4 2008

MOC019-051-135-040657-
/O.CAN.KLSX.SV.W.0276.000000T0000Z-080604T0700Z/
COLE MO-MONITEAU MO-BOONE MO-
147 AM CDT WED JUN 4 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BOONE...EASTERN
MONITEAU AND COLE COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

ADDITIONAL STRONG THUNDERSTORMS ARE POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 5 AM CDT.

LAT...LON 3869 9263 3872 9261 3891 9221 3873 9219
      3872 9222 3869 9222 3868 9220 3864 9222
      3859 9218 3838 9216 3836 9219 3833 9220
      3833 9239 3835 9242 3842 9241 3842 9251
      3844 9255 3869 9266
TIME...MOT...LOC 0647Z 252DEG 38KT 3867 9210

$$

BRITT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:53 AM CDT, 28 minutes earlier.

Area forecast discussion, Jun 4, 12:53 AM CDT, 28 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1253 AM CDT WED JUN 4 2008

.DISCUSSION...
/420 PM CDT TUE JUN 3 2008/
THE MAIN CONCERNS OVER THE NEXT 12 HOURS REVOLVE AROUND FLASH
FLOOD AND SEVERE WEATHER POTENTIAL. NEARLY SATURATED GROUND FROM
ALL OF THE RECENT HEAVY RAINFALL THAT HAS OCCURRED OVER A WIDE
SWATH OF THE FA...THE VERY RECENT HEAVY RAINFALL THAT OCCURRED
THIS MORNING OVER THE NRN AND NERN FA...AND MANY AREA RIVERS ARE
ALREADY NEAR BANKFULL OR IN FLOOD HAVE RAISED CONCERN LEVELS FOR
FLASH FLOODING. ADD TO THAT THE POTENTIAL FOR ADDITIONAL HEAVY
RAIN PRODUCING STORMS FROM TRAINING ALONG THE W-E ORIENTED LO
LEVEL BOUNDARY...AND RESULTING FFG VALUES OVER 6 HOURS ARE LESS
THAN 2 INCHES OVER A LARGE AREA OF THE FA. VERY RICH MOISTURE THRU
THE COLUMN WILL CONTRIBUTE TO HI EFFICIENCY RAIN SO HAVE ISSUED A
FFA FOR TONIGHT TO COVER THESE CONCERNS.

SEVERE WEATHER ALSO REMAINS A THREAT TONIGHT. BOUNDARY HAS BEEN LAID
OUT OVER THE NRN AND NERN FA FROM TWO MCS THAT WENT THRU THE AREA
THIS MORNING. THIS WILL BE ONE AREA OF FOCUS. BUT ANOTHER AREA HAS
TAKEN SHAPE IN ADVANCE OF A SHORTWAVE MOVING EWD...WITH DEVELOPMENT
OF CU FIELD OVER ERN KS AND WRN AND NRN MO. BETWEEN THESE TWO AREAS
FOR TSRA FOCUS...AND CONTINUED DE-STABILIZATION AS LI/S HAVE DROPPED
TO -10 OVER MUCH OF THE AREA...LOOK FOR NEW TSRA INITATION TO OCCUR
BY 22/23Z. DEGREE OF INSTABILITY IN THE AMS...LOOKING AT MID LEVEL
LAPSE RATES AND SHEAR...WILL ENABLE STORMS TO RAPIDLY INTENSIFY TO
SEVERE LEVELS. SHEAR IS FAVORABLE FOR TORNADIC STORMS EARLY ON.

WITH MID LEVEL FLOW BACKING FROM ZONAL TO SWLY BY THURSDAY...LOOK
FOR FRONTAL BOUNDARIES THAT COULD SERVE AS A FOCUS TO LARGELY SHIFT
THE ACTION NWD...LEAVING A SMALL QUIET PERIOD FOR OUR FA. THIS WILL
BE BROKEN WHEN A STRONG SHORTWAVE TAKES A SWIPE AT OUR FA LATE
THURSDAY NIGHT AND FRIDAY.

FOR THE EXTENDED PERIOD (FRIDAY NIGHT - TUESDAY)...MODELS ARE IN
REASONABLE AGREEMENT ON A PERISTENT SWLY MID LEVEL FLOW PATTERN THAT
WILL TAKE HOLD OVER THE MID MS VALLEY...WITH A STUBBORN H500 HI OVER
THE SERN CONUS AND A SERIES OF SHORTWAVES THAT WILL SEEK TO CUT INTO
THIS HI DURING THIS TIME. AT THE SURFACE...THIS WILL MAKE IT TOUGH
FOR ANY FRONTS TO MOVE INTO OUR AREA OR PERSIST FOR VERY LONG. THE
BEST CHANCE FOR A FRONTAL INTRUSION INTO OUR AREA WILL BE EARLY IN
THE PERIOD...FRIDAY NIGHT AND EARLY SATURDAY...UNTIL MID LEVEL FLOW
BACKS MORE AND FORCES ANY FRONTS TO OUR N. HAVE THE BEST PCPN
CHANCES DURING FRIDAY NIGHT AND SATURDAY...AND LIMIT ANY OTHER PCPN
CHANCES TO SLIGHT CHANCE UNTIL WE GET A BETTER HANDLE ON POSSIBLE
OUTFLOW EFFECTS FROM ANY MCS THAT MOVE THRU. SLY SFC WINDS WILL BE
DOMINANT DURING THIS PERIOD. THIS WILL MAINTAIN OUR ABOVE NORMAL
TEMPERATURES.

TES

&&

.AVIATION...
/1246 AM CDT WED JUN 4 2008/
FOR THE 06Z TAFS...
PRIMARY CONCERN FOR AVIATORS IS TIMING AND STRENGTH OF CONVECTION
ACROSS THE BI-STATE REGION FOR THE NEXT 24 HOURS. MODEL GUIDANCE
IS NOT DEPICTING THE CURRENT SITUATION WELL...SO I AM NOT VERY
CONFIDENT IN ANY OF THE MODELS FOR THIS AVIATION FORECAST.
BASICALLY IT APPEARS THAT THE CONVECTION OVER CENTRAL AND
SOUTHWEST MISSOURI WILL CONTINUE TO SPREAD EASTWARD WITH GUSTY
SOUTHERLY FLOW AHEAD OF IT...BRIEFLY GUSTING TO THE WEST AS THE
STORMS MOVE THROUGH. STORMS OVER SOUTHWEST ILLINOIS WILL CONTINUE
EASTWARD AND OUT OF THE AREA THROUGH THE EARLY MORNING. FLIGHT
CONDITIONS SHOULD REMAIN VFR OUTSIDE OF ACTIVE CONVECTION.
A WARM...MOIST...AND UNSTABLE SUMMERTIME PATTERN HAS BECOME
ENTRENCHED ACROSS THE AREA. THEREFORE I ENVISION SCATTERED
THUNDERSTORMS TO BREAK OUT DURING THE AFTERNOON0N PRIMARILY ALONG
AND EAST OF THE MISSISSIPPI RIVER

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-FRANKLIN-GASCONADE-JEFFERSON-KNOX-LEWIS-
     LINCOLN-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-
     SHELBY-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-WARREN.

IL...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR ADAMS IL-BOND
     IL-BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-
     JERSEY IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-
     MONTGOMERY IL-PIKE IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jun 3, 4:20 PM CDT, 9 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
420 PM CDT TUE JUN 3 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
420 PM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS OVER MUCH OF
THE BI-STATE AREA INTO LATE THIS EVENING...ROUGHLY NORTH OF A
LINE FROM SPARTA ILLINOIS TO ROLLA MISSOURI. THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF THE AREA.
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL TO
GOLF BALL SIZE...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AND
EVEN STRONG TORNADOES. FOR FURTHER INFORMATION ON CONVECTIVE
WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER
WATCH PRODUCTS.

THE COMBINATION OF RECENT HEAVY RAINFALL...RIVERS AT BANKFULL...
AND THE POTENTIAL FOR HEAVY RAINFALL PRODUCING STORMS...A FLASH
FLOOD WATCH IS IN EFFECT FOR MUCH OF THE AREA. FOR FURTHER
INFORMATION...PLEASE REFER TO THE WATCH PRODUCT.

SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE
MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY.
SEVERE THUNDERSTORMS WILL BE POSSIBLE AT LEAST EACH DAY THROUGH
FRIDAY.

LOOK FOR WINDY CONDITIONS ON THURSDAY...WITH SOUTH WINDS GUSTING
TO AS HIGH AS 35 MPH.

SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE
MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FOR MUCH OF THE AREA THROUGH LATE
EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...
FLOODING...OR HEAVY RAINFALL MEASUREMENTS TO THE NATIONAL WEATHER
SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, Jun 3, 10:15 PM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 PM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1010 PM     FLASH FLOOD      SHELBYVILLE             39.81N  92.04W
06/03/2008                   SHELBY             MO   FIRE DEPT/RESCUE

            WATER OVER HIGHWAYS K AND 15 NEAR SHELBYVILLE

&&

EVENT NUMBER 00361

WB
Local storm report, Jun 3, 10:37 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1037 PM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1033 PM     FUNNEL CLOUD     5 ESE CHESTERFIELD      39.23N  89.98W
06/03/2008                   MACOUPIN           IL   TRAINED SPOTTER

            ON ROAD BETWEEN CHESTERFIELD AND MACOUPIN STATION. SEES
            FUNNEL CLOUD OFF TO HIS NORTHWEST.

&&

EVENT NUMBER 00362

BYRD
Local storm report, Jun 3, 11:34 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1134 PM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1133 PM     FUNNEL CLOUD     2 SE FRANKFORD          39.47N  91.29W
06/03/2008                   PIKE               MO   COUNTY OFFICIAL

            SPOTTER CALLED IN FUNNEL CLOUD REPORT...OBSERVED
            SOUTHEAST OF FRANKFORD HEADING TOWARD LOUISIANA.

&&

EVENT NUMBER 00363

CVKING
Special weather statement, Jun 4, 12:36 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1236 AM CDT WED JUN 4 2008

MOZ049>051-059-040600-
OSAGE MO-GASCONADE MO-CALLAWAY MO-MONTGOMERY MO-
1236 AM CDT WED JUN 4 2008

AT 1236 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES WEST OF CHAMOIS TO
3 MILES WEST OF FREEBURG...MOVING NORTHEAST AT 35 MPH.

THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 35 MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING AS IT
AFFECTS AMERICUS...MORRISON...GASCONADE...RHINELAND...BIG SPRING AND
MOUNT STERLING BETWEEN 1236 AM AND 100 AM.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT. PEOPLE THROUGHOUT THE AREA SHOULD CAREFULLY
MONITOR WEATHER DEVELOPMENTS OVER THE NEXT FEW HOURS.

BRITT
Special weather statement, Jun 4, 12:55 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1255 AM CDT WED JUN 4 2008

MOZ049-051-059-060-062-040630-
FRANKLIN MO-OSAGE MO-GASCONADE MO-WARREN MO-MONTGOMERY MO-
1255 AM CDT WED JUN 4 2008

AT 1255 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES WEST OF HERMANN TO
BLAND...MOVING EAST AT 38 MPH.

THIS LINE OF STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS IN
EXCESS OF 35 MPH...BRIEF DOWNPOURS...AND FREQUENT LIGHTNING AS IT
AFFECTS RHINELAND...CANAAN...MCKITTRICK...OWENSVILLE...HERMANN...
DRAKE...ROSE BUD...BERGER...JAPAN AND GERALD BETWEEN 1255 AM AND 130
AM.

IN ADDITION...THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM
WATCH IS IN EFFECT. PEOPLE THROUGHOUT THE AREA SHOULD CAREFULLY
MONITOR WEATHER DEVELOPMENTS OVER THE NEXT FEW HOURS.

BRITT
Local storm report, Jun 4, 1:18 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
118 AM CDT WED JUN 04 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0116 AM     TSTM WND GST     CALIFORNIA              38.63N  92.57W
06/04/2008  E60 MPH          MONITEAU           MO   LAW ENFORCEMENT

&&

EVENT NUMBER 00364

WB

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:28 PM CDTSevere Thunderstorm WarningLSXKnox, Shelby47 min
Jun 3, 8:00 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Shelby35 min
Jun 3, 8:09 PM CDTSevere Thunderstorm WarningLSXMarion, Monroe, Shelby44 min
Jun 3, 8:20 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike40 min
Jun 3, 8:33 PM CDTRiver Flood WarningLSXLincoln62 hr
Jun 3, 8:35 PM CDTFlash Flood WarningLSXPike4 hr
Jun 3, 8:43 PM CDTTornado WarningLSXLincoln, Pike32 min
Jun 3, 9:01 PM CDTFlash Flood WarningLSXShelby6 hr
Jun 3, 9:53 PM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis36 days
Jun 3, 10:06 PM CDTFlash Flood WarningLSXMarion6 hr
Jun 3, 10:46 PM CDTFlash Flood WarningLSXKnox6 hr
Jun 3, 11:10 PM CDTTornado WarningLSXPike50 min
Jun 4, 1:19 AM CDTFlash Flood WarningLSXCole, Moniteau4 hr
Jun 4, 2:50 AM CDTAreal Flood WarningLSXKnox, Marion, Shelby8 hr
Jun 4, 2:55 AM CDTSevere Thunderstorm WarningLSXJefferson50 min
Jun 4, 8:12 AM CDTRiver Flood WarningLSXMarion27 hr
Jun 4, 10:41 AM CDTAreal Flood WarningLSXKnox, Shelby12 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.